Communications in Mathematical Physics

On the relative entropy

Matthew J. Donald

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 105, Number 1 (1986), 13-34.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104115254

Mathematical Reviews number (MathSciNet)
MR0847125

Zentralblatt MATH identifier
0594.46059

Subjects
Primary: 46L50
Secondary: 46L30: States 82A15

Citation

Donald, Matthew J. On the relative entropy. Comm. Math. Phys. 105 (1986), no. 1, 13--34. https://projecteuclid.org/euclid.cmp/1104115254


Export citation